# SDR DALA2019020540750

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232
- Aircraft serial: 29741
- Aircraft time: 54,617 hours, 4,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Row 49f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7102, L/P 0930919) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:49F / ACARS TEXT: FRC 33520149F / INTERIOR. FOUND IT WAS DETACHED FROM ITS POSITION. REPOSITIONED FLOOR PROX LIGHT AT 49F. CHECKED OP AND OK.
